Title

Optimal control of time-varying systems with multiple delays for servo appplications

RIS ID

87995

Publication Details

Z. Li & S. X. Ding, "Optimal control of time-varying systems with multiple delays for servo appplications," Applied Mechanics and Materials, vol. 496-500, pp. 1556-1559, 2014.

Abstract

We study the problem of optimal control of linear time-varying systems for servo applications and develop a generalized minimum variance controller for a multi-input and multioutput controlled autoregressive moving average model with multiple delays. The controller is applicable to a large class of stochastic linear time-varying systems regardless variation speed in plant parameters.

Please refer to publisher version or contact your library.

Share

COinS